# SDR COEA2023070504956

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N956FE
- Make and model: Cessna 208B
- Aircraft serial: 0068
- Aircraft time: 15,549 hours, 22,605 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT 7677/ DISCREPANCY: AFTER LANDING IN MFR AND DURING SHUTDOWN, THE PILOT NOTICED FLAMES COMING OUT FROM UNDER THE R/H SIDE OF THE COWLING. THE FIRE DEPARTMENT EXTINGUISHED THE FLAMES. AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE DETERMINED THAT THE ENGINE REQUIRES A LIGHT OVERHAUL AND HOT SECTION INSPECTION.
